MathSciNet Relay Station
MathSciNet bibliographic data
MR1251215 11R42 (11R29)
Okazaki, Ryotaro On an effective determination of a Shintani's decomposition of the cone $\bold R^n_{+}$. J. Math. Kyoto Univ. 33 (1993), no. 4, 1057–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement